| Model Number |
5572-2800 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
A revision surgery was planned due to glenoid failure.It is suspected that the reunion baseplate never achieved bi cortical fixation from the center screw.